# SDR FDEA201507292434

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, UPPER PANEL EXTERNAL SKIN HAS GOUGE.   REMOVED DOUBLER & REWORKED IAW SRM 51-70-10 REPAIR 2 EA F-5730-T0318678 PT 1.  MAJOR REPAIR.
